# SDR CA050811001

- Difficulty date: August 9, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 30,501 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE STICK SHAKER ACTIVATED WITH NO VISIBLE AIRFRAME ICING.  THE AIRCRAFT RETURNED,  WHERE MAINTENANCE REPLACED THE NR 2 STALL WARNING TRANSDUCER.  THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER PROBLEM.
